# SDR AALA202402125237

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 11,429 hours, 3,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE ROPE MISSING MID AIRCRAFT LEFT. ESCAPE ROPE INST AS REQ.
